Toggle Main Menu Toggle Search

Open Access padlockePrints

Dynamic Routing Between Two Queues with Unreliable Servers

Lookup NU author(s): Simon Martin, Emeritus Professor Isi Mitrani


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Martin S, Mitrani I

Publication type: Article

Publication status: Published

Journal: International Journal of Simulation

Year: 2004

Volume: 5

Issue: 5

Pages: 38-48

ISSN (print): 1473-8031

ISSN (electronic): 1473-804X

Publisher: UK Simulation Society



Find at Newcastle University icon    Link to this publication